# SDR ASAA2017042320521

- Difficulty date: April 23, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 13,932 hours, 4,634 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014831
- Condition: Failed
- Location: Lt Ram Air Inlet
- Part time: 13,974 hours, 4,646 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT RAM DOOR FULL OPEN LIGHT STAYS ON,  AIRPLANE IN FLT.  ACFT GROUNDED.  REMOVED AND REPLACED THE LEFT RAM AIR INLET ACTUATOR IAW AMM 21-51-21.  NO FAULTS NOTED AT THIS TIME.
